# SDR FDEA202103040570

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E FORMER CRACKED @ OSS 499 REMOVED CRACKED L/H WING L/E FORMER @ OSS 499,LOCATED,DRILLED AND INSTALLED NEW  NEW FORMER(P/N 114T2511U13)IAW  B767 SRM 51-40-05,51-40-02,BAC DWG 114T2161,REV- AND   FED EX EA# H-5720-T0360118(P1),TITLED " SECONDARY WING STRUCT-L/H WING,L/E,ANGLE,OSS499,ALT  WING,L/E,ANGLE,OSS499,ALT FAST"
